Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Title: Mathematical models of a liquid filtration from reservoirs
Authors: Meirmanov, A. M.
Erygina, N.
Mukhambetzhanov, S.
Keywords: mathematics
mathematical analysis
Lame's equation
stokes equation
liquid filtration
Issue Date: 2014
Citation: Meirmanov, A.M. Mathematical models of a liquid filtration from reservoirs / A. M. Meirmanov, N. Erygina, S. Mukhambetzhanov // Electronic Journal of Differential Equations. - 2014. - Vol.2014, №49.-P. 1-13.
Abstract: This article studies the ltration from reservoirs into porous media under gravity. We start with the exact mathematical model at the microscopic level, describing the joint motion of a liquid in reservoir and the same liquid and the elastic solid skeleton in the porous medium. Then using a homogenization procedure we derive the chain of macroscopic models from the poroelasticity equations up to the simplest Darcy's law in the porous medium and hydraulics in the reservoir
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Files in This Item:
File Description SizeFormat 
Meirmanov_MATHEMATICAL_14.pdf301.68 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.